×

A class of nonconvex functions and pre-variational inequalities. (English) Zbl 0779.90067

Summary: A class of nonconvex functions is introduced, called semi-preinvex function, which includes the classes of preinvex functions and arc- connected convex functions. The Fritz-John conditions of the mathematical programming problem are derived for these kinds of functions. The pre- variational inequality is given as a necessary condition and also a sufficient condition for a mathematical programming for invex functions. The Type I function related to unconstrained problems is given as an equivalent form of the pre-variational inequality. Existence theorems for the solution of the pre-variational inequality are also proved.

MSC:

90C26 Nonconvex programming, global optimization
26B25 Convexity of real functions of several variables, generalizations
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ben-Israel, A; Mond, B, What is invexity?, J. austral. math. soc. ser. B, 28, 1-9, (1986) · Zbl 0603.90119
[2] Craven, B.D, Invex functions and constrained local minima, Bull. austral. math. soc. ser. B, 24, 357-366, (1981) · Zbl 0452.90066
[3] Craven, B.D, Invex function and duality, J. austral. math. soc. ser. A, 39, 1-20, (1985) · Zbl 0565.90064
[4] Hanson, M.A, On the sufficiency of the Kuhn-Tucker conditions, J. math. anal. appl., 80, 545-550, (1981) · Zbl 0463.90080
[5] Hanson, M.A; Mond, B, Necessary and sufficient conditions in constrained optimization, Math. programming, 37, 51-58, (1987) · Zbl 0622.49005
[6] Rueda, N.G; Hanson, M.A, Optimality criteria for mathematical programming involving generalized invexity, J. math. anal. appl., 130, 375-385, (1988) · Zbl 0647.90076
[7] Jeyakumar, V, Convexlike alternative theorems and mathematical programming, Optimization, 16, 643-652, (1985) · Zbl 0581.90079
[8] Weir, T; Jeyakumar, V, A class of nonconvex functions and mathematical programming, Bull. austral. math. soc. ser. B, 38, 177-189, (1988) · Zbl 0639.90082
[9] Avriel, M, Nonlinear programming: theory and method, (1976), Prentice-Hall Englewood Cliffs, NJ
[10] Chipot, M, Variational inequalities and flow in porous media, (1984), Springer-Verlag New York/Berlin · Zbl 0544.76095
[11] Ky, Fan, Inequality systems, inequalities III, (), 103-113
[12] Mosco, U, Implicit variational problems and quasi-variational inequalities, () · Zbl 0346.49003
[13] Hartman, P; Stampacchia, G, On some nonlinear elliptic differentiable functional equations, Acta math., 115, 271-310, (1966) · Zbl 0142.38102
[14] Lions, G; Stampacchia, G, Variational inequality, Comm. pure appl. math., 20, 493-519, (1967) · Zbl 0152.34601
[15] Parida, J; Sahoo, M; Kumar, A, A variational-like inequality problem, Bull. austral. math. soc., 39, 225-231, (1989) · Zbl 0649.49007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.